# SDR NACA20040058

- Difficulty date: November 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,014 hours
- Engine: Pwa R2800CB3
- Engine time: 658 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 12 Cylinder
- Part time: 18 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO BACKFIRING AND RUNNING ROUGH.  FOUND NR 12 CYLINDER FRONT AND REAR SPARK PLUGS WITH CRACKED CERAMICS.  REPLACED PLUGS, OP CHECKED GOOD.
